Dung T Nguyen
Title
Cited by
Cited by
Year
Join processing for graph patterns: An old dog with new tricks
D Nguyen, M Aref, M Bravenboer, G Kollias, HQ Ngo, C Ré, A Rudra
Proceedings of the GRADES'15, 1-8, 2015
372015
Beyond worst-case analysis for joins with minesweeper
HQ Ngo, DT Nguyen, C Re, A Rudra
Proceedings of the 33rd ACM SIGMOD-SIGACT-SIGART symposium on Principles of …, 2014
332014
Autoreducibility of complete sets for log-space and polynomial-time reductions
C Glaßer, DT Nguyen, C Reitwießner, AL Selman, M Witek
International Colloquium on Automata, Languages, and Programming, 473-484, 2013
82013
Non-autoreducible sets for NEXP
DT Nguyen, AL Selman
31st International Symposium on Theoretical Aspects of Computer Science …, 2014
72014
Towards instance optimal join algorithms for data in indexes
HQ Ngo, DT Nguyen, C Ré, A Rudra
CoRR, 2013
42013
Structural properties of nonautoreducible sets
D Nguyen, AL Selman
ACM Transactions on Computation Theory (TOCT) 8 (3), 1-24, 2016
22016
Removing the haystack to find the needle (s): Minesweeper, an adaptive join algorithm
HQ Ngo, DT Nguyen, C Ré, A Rudra
CoRR, abs/1302.0914, 2013
22013
Introduction to autoreducibility and mitoticity
C Glaßer, DT Nguyen, AL Selman, M Witek
Computability and Complexity, 56-78, 2017
12017
A Scheduling Approach to Incremental Maintenance of Datalog Programs
S Singh, S Madaminov, MA Bender, M Ferdman, R Johnson, B Moseley, ...
2020 IEEE International Parallel and Distributed Processing Symposium (IPDPS …, 2020
2020
Autoreducibility of complete sets under polynomial-time reductions
DT Nguyen
State University of New York at Buffalo, 2014
2014
Autoreducibility for NEXP
DT Nguyen, AL Selman
Seventh International Conference on Computability, Complexity and Randomness …, 2012
2012
Characteristic numbers of rational cuspidal space curves
D Nguyen
arXiv preprint arXiv:1111.6296, 2011
2011
Characteristic numbers of ellitpic space curves with fixed j-invariant
D Nguyen
arXiv preprint arXiv:1111.6295, 2011
2011
Recursions for characteristic numbers of arithmetic genus one space curves
D Nguyen
2011
Characteristic numbers of elliptic space curves
D Nguyen
arXiv preprint arXiv:1102.0827, 2011
2011
Characteristic numbers of rational nodal curves in
D Nguyen
arXiv preprint arXiv:1012.1674, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–16